# SDR TWAA9808101

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39271411
- Condition: Failed
- Location: Rt Pack
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 763 - RIGHT AIR CONDITIONER PACK FAILED AFTER TAKEOFF.  THIRTY-FIVE MINUTES AFTER TAKEOFF, PACK VALVE OPENED TO 10 PSI.  SIX MINUTES LATER, VALVE OPENED COMPLETELY.  PACK THEN FAILED ON LANDING.  REPLACED AIR PRESSURE REGULATOR VALVE P/N 293-0033.  OP-15.  10-01-97.  NEW.  (X)
